# SDR LR7A2017041901170

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 35,846 hours, 21,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS1735AMS5518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HC4911, FOUND LT MLG WHEEL WELL FS477 LBL85 WL200 LONGERON WITH CRACK APPROXIMATELY 1.900 INCHES LONG.  REPAIRED IAW SMP583 SRM FIG 53-40-49.
